# SDR SWIA202164118

- Difficulty date: November 27, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH INTERCOSTAL BETWEEN FS 280.00 Â€“ 265.00, STGR 27 Â€“ 26L HAS CORROSION   (C CHECK RO 02-03-22)   REMOVED AND INSTALLED NEW LH INTERCOSTAL BETWEEN FS 280.00-265.00 BETWEEN 27-26L. REF DRAWING CC670-32050 REV. NC AND CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
